# SDR HALA2015110500026

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 9,062 hours, 1,392 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT NOTED ELECT DC PAGE "APU TR" SHOWING 304A, NORMALLY 0, APU OFF FOUND APU TR INDICATING 30V/304A, GREEN.  ACCOMPLISHED FWC SYS TEST, BLC BITE TEST AND MCDU APU TR RESET.  NO FAULTS NOTED.  CONDITION SAME. APU BATTERY COOL TO THE TOUCH.  NO EVIDENCE OF OVERHEATING IN AREA. CYCLED APU TR C/B. APU TR INDICATION REDUCED TO 30V/2A GREEN.  R & R APU TR IAW AMM 24-32-51. OPS CHECK OK.  NO, 30 DAY HISTORY.
